# SDR DL76S020671

- Difficulty date: June 15, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 50,079 hours, 24,590 cycles
- Engine: Ge CF680A2
- Engine time: 33,061 hours, 15,413 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Part time: 33,061 hours, 15,413 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O SMOKE IN MID CABIN WITH SMOKE DETECTOR GOING OFF IN MID CABIN.  RETURNED TO LAND.  LT PACK TRIPPED AND LT ENG BLEED LIGHT ILLUMINATED.  ON GROUND SMOKE DISSIPATED.  COMPRESSOR WASH NUMBER 1 ENGINE.  AFTER WASH - RUN ENG 5 MINS AT IDLE, RUN PACKS/CYCLE A/I SYS.  RUN ENG AT PWR ABOVE 60 N1 FOR 5 MIN-R PACKS/CYCLE A/I SYS. TO PREVENT ATB OR RTO DUE TO SMOKE/OD IN CABIN.  PERFORMED ENG WASH PER 72-00-00-7-G-00.
